# SDR DALA13029943216

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 67,893 hours, 30,324 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CLEAT LOCATED AT FR 32 BETWEEN STGR 40L AND STGR 41LIN FWD CARGO COMPARTMENT L=0.800", W=0.500", D=0.001" APPROX.  REPLACED CLEAT LOCATED FR 32 BETWEEN STR 40L AND STR 41L IN FWD CARGO COMPARTMENT, IAW SRM 51-72-11 AND DWG.
